Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Ranks of Sylow 3-subgroups of ideal class groups of certain cubic fields


Author: Frank Gerth III
Journal: Bull. Amer. Math. Soc. 79 (1973), 521-525
MSC (1970): Primary 12A30, 12A35, 12A65; Secondary 12A25, 12A50
DOI: https://doi.org/10.1090/S0002-9904-1973-13183-0
MathSciNet review: 0314797
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A30, 12A35, 12A65, 12A25, 12A50

Retrieve articles in all journals with MSC (1970): 12A30, 12A35, 12A65, 12A25, 12A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13183-0